# SDR CALA2022120503296

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 107,636 hours, 10,864 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FATIGUE CRITICAL REINFORCING REPAIR SURVEY,FWD CARGO DOOR OUTER SKIN SURFACE AFT LOWER EDGE FOUND EXISTING REPAIR DOUBLER REFER HAECO NON-ROUTINE NO.9498619.  EA5100-02345 REV E OP019 THE EXISTING REPAIR DOUBLER AT FWD CARGO DOOR OUTER SKIN SURFACE AFT LOWER EDGE REMOVED IAW SRM 51-40-02 REV 90,  NO CRACK WAS FOUND AND PERFORMED PERMANENT REPAIR AS PER SRM 52-30-01-2R-17 FIG 102 REV 90,
